# SDR 99ZZZX407

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Angle
- Part number: 407023800126
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 1,340 hours
- Component: 407023800101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND CRACK IN BEND RADIUS.
